Please use this identifier to cite or link to this item: https://doi.org/10.1016/j.chaos.2005.04.005
Title: Global robust stability for delayed neural networks with polytopic type uncertainties
Authors: He, Y. 
Wang, Q.-G. 
Zheng, W.-X.
Issue Date: Dec-2005
Citation: He, Y., Wang, Q.-G., Zheng, W.-X. (2005-12). Global robust stability for delayed neural networks with polytopic type uncertainties. Chaos, Solitons and Fractals 26 (5) : 1349-1354. ScholarBank@NUS Repository. https://doi.org/10.1016/j.chaos.2005.04.005
Abstract: In this paper, global robust stability for delayed neural networks is studied. First the free-weighting matrices are employed to express the relationship between the terms in the system equation, and a stability condition for delayed neural networks is derived by using the S-procedure. Then this result is extended to establish a global robust stability criterion for delayed neural networks with polytopic type uncertainties. A numerical example given in [IEEE Trans Circuits Syst II 52 (2005) 33-36] for interval delayed neural networks is investigated. The effectiveness of the presented global robust stability criterion and its improvement over the existing results are demonstrated. © 2005 Elsevier Ltd. All rights reserved.
Source Title: Chaos, Solitons and Fractals
URI: http://scholarbank.nus.edu.sg/handle/10635/56151
ISSN: 09600779
DOI: 10.1016/j.chaos.2005.04.005
Appears in Collections:Staff Publications

Show full item record
Files in This Item:
There are no files associated with this item.

SCOPUSTM   
Citations

86
checked on Jul 2, 2022

WEB OF SCIENCETM
Citations

75
checked on Jun 24, 2022

Page view(s)

142
checked on Jun 23, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.